| Model Number |
DRILL BIT, MINI AO, Ø1.2MM, CALIBRATED |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that the ar-18700-12 drill bit broke about one cm up from the tip.
Additional Manufacturer Narrative
It was reported that the drill broke.The reported event is confirmed upon investigation of the returned picture.Visual evaluation identified that the drill bit had fractured towards the distal end of the device.However, without the return of the device, further investigation cannot be performed.The root cause of the reported failure mode is undetermined.However, the most likely probable cause is applying excessive mechanical forces upon insertion.